# SDR ASOA04058

- Difficulty date: January 23, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N703EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE TOP AND BOTTOM STEPS WERE FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE TOP STEP P/N 601R3167017, AND BOTTOM STEP P/N 601R3198067.  (M)
